# SDR YENA20120314451

- Difficulty date: March 14, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 35,089 hours, 12,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 6012
- Condition: Faulty
- Location: Cabin
- Part time: 35,096 hours, 12,475 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 21 JFK-TPA, DURING MAINTENANCE EPSU UNIT FAULT AT AFT LT.  REMOVED AND REPLACED AFT LT EPSU IAW AMM 33-51-00, OPS CHECK NORMAL.
